# SDR IPXA13M76581

- Difficulty date: December 27, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 45,161 hours, 9,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28922
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E COMPT, XOS 544.5878, BEADED DOUBLER FOUND CRACKED.  REPAIRED BEADED DOUBLER AT RT WING FIXED L/E COMPT AT STA  XOS544 5878 REF. SREO MD11-5730-48222-A.
